# SDR 96UAL900377

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Boeing 737222
- Aircraft serial: 19040
- Engine: Pwa JT8D7B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Coffee Warmer
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT, AN ELECTRIC OVERHEAT SMELL IN THE COCKPIT WITH BOTH PACKS ON, STARTED EIGHT MINUTES AFTER TAKEOFF.  *S/D* REPLACED COALESCER BAGS.  FOUND PLASTIC ON FORWARD COFFEE WARMER, REMOVED PLASTIC.  RAN PACKS WITH ENGINE AND APU, NO SMELLS NOTED.
